English  |  正體中文  |  简体中文  |  Items with full text/Total items : 63246/95943 (66%)
Visitors : 4840391      Online Users : 151
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41209


    Title: Triple solutions of focal boundary value problems on time scale
    Authors: 錢傳仁;Chyan, Chuan-jen;Wong, Patricia J. Y.
    Contributors: 淡江大學數學學系
    Keywords: Time scale;Fixed-point theorems;Boundary value problems;Focal boundary conditions;Positive solutions
    Time scale;Fixed-point theorems;Boundary value problems;Focal boundary conditions;Positive solutions
    Date: 2005-05
    Issue Date: 2010-01-28 06:57:50 (UTC+8)
    Publisher: Elsevier
    Abstract: We consider the following differential equation on a time scale T, yΔΔ(t)+P(t,y(σ(t)))=0,t∈[a,b]∩T, together with focal boundary conditions, y(a)=0,yΔ(σ(b))=0, where a,b ε T and a < σ (b). By using two different fixed-point theorems, criteria are established for the existence of triple positive solutions of the boundary value problem. We also include some examples to illustrate the results obtained.
    Relation: Computers and Mathematics With Applications 49(7-8), pp.963-979
    DOI: 10.1016/j.camwa.2005.01.015
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    0KbUnknown281View/Open
    index.html0KbHTML123View/Open
    Triple solutions of focal boundary value problems on time scale.pdf844KbAdobe PDF3View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback